Jump to content
Sign in to follow this  
sonywebster

Hair Line Getting Thinner!

Recommended Posts

have been on Proscar now since 26th May this year......I have read and been told about the shedding that my hair will undergo, however my hairline has particulary got thinner and thinner since being on Proscar....is this a sign that the old hairs are dropping out on new ones will form....or am I going to lose these hairs....it's really getting me down.....regards :)

Share this post


Link to post
Share on other sites

i had the same prob, I’ve been on it for about 2months or so. my advice is to stick with it and not to worry (easier said then done). i had more hair loss in the first few weeks when i started on the proscar but now my hair loss has decreased considerably. like i say stick with it and see what happens. best off luck mate

Share this post


Link to post
Share on other sites

I have been on proscar for about a month now and I have thought about biting the bullet and stopping it before the thinning hair on front gets worse as my hair was not that bad originally but thought I would do something about it before people really noticed how thin I was going, now u can see my scalp at the front through my hair wish you couldnt before arrrghhhhh (obviously im scrutinizing it more than other people looking at me!). . . .wish I could fast forward the clock 3 months from now to see if the benefit is worth the worry at the moment :-)

Share this post


Link to post
Share on other sites

I have been on proscar for about a month now and I have thought about biting the bullet and stopping it before the thinning hair on front gets worse as my hair was not that bad originally but thought I would do something about it before people really noticed how thin I was going, now u can see my scalp at the front through my hair wish you couldnt before arrrghhhhh (obviously im scrutinizing it more than other people looking at me!). . . .wish I could fast forward the clock 3 months from now to see if the benefit is worth the worry at the moment :-)

Share this post


Link to post
Share on other sites

Hey sonywebster. I am feeling the same way, really hoping it kicks in around December, i started it in June. Hoping to see it help my receeding hairline which may be a long shot! I'm so tempted to get my head shaved. although i would stick with the proscar to keep stubble on my head (hopefully) but im gonna keep my hair for now however awful it is as a shaven head is a big change and may make me look like a thug! Best of luck. Joe

Share this post


Link to post
Share on other sites

have been there and done the shaven head look, all I got was " you look a thug " depending on how much you hair you have left, I find having it shaved as close as I can around the sides and back and having a good amount on top helps me look a little better and not make my baldness look so bad, depends on the individual I guess......makes me feel a little better that I am not the only one in hope...cheers :(

Share this post


Link to post
Share on other sites

Yer im normally going for about a grade 1 back and sides and a trim or about a grade 4 on top. The sides help cover temple recession but then my hair grows so fast its obvious within like 2 days :( Shaved head would be so much easier but im just coming up to 18 on wednesday, and havnt developed a huge amount of facial hair, shaved head only really looks decent with a decent facial hair coverage so im gonna wait a while. Joe

Share this post


Link to post
Share on other sites

what I do is have " closed blade " on sides and back and have my hair cut every Thursday...I know to some it may seem crazy but at the minute it's keeping me slightly happy! As for the shaved head....if you want one do it.....it may seem like forever waiting for the facial hair!

Share this post


Link to post
Share on other sites

Hello all! I hear what your saying. My hair was slowly getting thin in the front but not noticable. Started Propecia (Proscar) about 3 weeks ago and now you can see through the front of my scalp. It was not like that before the treatment. Also my hairs do not look any healthier (actually less healthy) than before the treatment. Any suggestions as it is now noticable after about month on Proscar? Thanks for your help!-Tim

Share this post


Link to post
Share on other sites

this is a very common side effect of starting proscar but rest assured its a good sign as the hair that is shedding would have potentially fallen out over time anyway and this reaction to the proscar shows that the hair is reacting to the drug and that its going into a new cylcle - it will come back in stronger and thicker.

 

It will take 3/4 months to see any improvements - hair growth is painfully slow and if you over scrutinize you will only make things worse!! the mind is a powerful tool.

 

Try put your hair on the back burner and reassess in a few months. Many users experince this inital shed and remark on their hair 4/5/6 months down the line as much much better.

 

i know its tough!

regards

specs

Share this post


Link to post
Share on other sites

I've just looked up at the news section on this forum and found good feedback about the lasercomb.

I checked up and was supprised with the results.

Five men all on different hair loss products including the fda approved ones, and after a year the hair lasercomb was the one which proved the best .

I would like to hear from specs on this one.

It was a proper test performed by a professor.

Share this post


Link to post
Share on other sites

Hey guys!!!

 

I am SO pleased to read this thread. I started finasteride (Proscar) about a month again and the hair at the centre of my hairline has thinned dramatically - you can see the scalp through it! And the quality of my hair generally seems to have deterioated too.

 

However, I was wondering whether this was a natural reaction and it appears it is. And IS, it would seem, a good sign too. I did try finasteride about 4 years ago, and it did nothing (didnt stick with it), so the fact that I'm already having a reaction to it (out with the old, in with the new) shows something is working.

 

I'm just relying on DermMatch and Mane to do the cover-up job while I wait for the real benefits to come through. And I also hope the initial thinning doesnt get too much worse.

 

Like you guys I almost jacked it in as soon as I started. Let's keep each other posted. I'm sure I read through previous research that initial shedding can be expected and is a sign of it working.

 

Over and out,

 

S

Share this post


Link to post
Share on other sites

hey...u should really use a topical anti androgen aswell...like spiro, or fluridil..spiro smells a bit tho.....but is cheaper then fluridil..tho fluridil doesnt get absorbed systematically..anyways thats what you need sunny jim, and watch as the days turn into weeks n months..less n less hair will fall out....and this isnt becuase you will have less hair to fall out, its becuase the receptors for dht to effect your hair wont be working because of spiro/fluridil....ok?...great enjoy

Share this post


Link to post
Share on other sites

Thanks for the advice THFC (Tottenham Hotspur FC???). The only prob 4 me using topical solutions as well is that it's gonna interfere with my concealer (I leave it on at the front for 3 or so days as it takes ages to style). It's a bit of a catch 22.

 

The other reservation is that there are so many topicals on the market, I have no idea wot to use. You recommend Fluril and Spiro - I know v little about either of these. And then there are countless others - Fabio 101, Revivigen...how do we know which ones are the real deal as they all make the same dramatic claims...

Share this post


Link to post
Share on other sites

revivogen is anti dht serum..it is supposed to reduce the dht in ur scalp..and has minimalregrowth propertys...fluridil..jst stops there being any receptors in ur hair follicles.....so the dht levels remain the same...try hairsite.com the forum there, for peeps experiences with fluridil..it dreys very quickly, and in general wosk well for peeps...at stopping hair loss...however it is not a regowth stimulant, so if your hair follicle has died, n gone to hair heaven, it aint coming back with this, this simple strengthens weakening hairs, and stops dht affecting your good hair...i understand what your saying about not wanting to use it becus of your concealer...but, what happens if the dht effects your good hair where u r using your concealer..it'l be slick bald soon enough unless you use something strong on your scalp like fluridil...propecia works systematically, and some people have great results some dnt have any, however if it does work for you, you will have to live thru big sheds every few months...but if you use a topical agent alone, or to assit a internal dht inhibitor, its a good 1-2 combo....goodluck mate...and yes tottnham hotspur...chealsea bastards beat us today, cheating shitheads..how was that ever a sending off?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Loading...
Sign in to follow this  

×
×
  • Create New...